Facebook Pixel
EmpowHER Guest

Bleeding 6 days after taking Plan B

By Anonymous June 21, 2012 - 7:35pm
Rate This

My fiance and I had sex on June 14, the condom unfortunelately broke, we went and got Plan B and took it, roughly 6 hours after the incident. 6 days later on June 20, I started bleeding much like a normal period. However I wasn't due for my period until June 30th roughly. My question is, is this my actual period or effects from the pill? And typically how long does it take for a cycle to get back on track after taking Plan B?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

This side effect is common. It should take your cycle about 4 weeks to get back to normal. You may experience a delayed (real) period as a result of taking Plan B. Your pregnancy risk is very low. Plan B is about 91% effective.



June 22, 2012 - 5:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!